Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 177, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 20, 2010, 10:23 PM EDT for Stewart County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2010, 10:23 PM EDT (02:23 UTC)
- Expired
- Jun 20, 2010, 11:01 PM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Stewart County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.4 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 162 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 2216 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
730
WUUS52 KFFC 210223
SVRFFC
GAC259-210315-
/O.NEW.KFFC.SV.W.0177.100621T0223Z-100621T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1023 PM EDT SUN JUN 20 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
STEWART COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 1115 PM EDT
* AT 1018 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
RICHLAND...MOVING SOUTHWEST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LUMPKIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3195 8496 3197 8496 3197 8503 3199 8507
3201 8507 3203 8505 3220 8473 3210 8463
3204 8464 3202 8465 3192 8479 3192 8491
TIME...MOT...LOC 0224Z 053DEG 16KT 3207 8475
$$2 follow-up statements
987
WWUS52 KFFC 210252
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1052 PM EDT SUN JUN 20 2010
GAC259-210315-
/O.CON.KFFC.SV.W.0177.000000T0000Z-100621T0315Z/
STEWART GA-
1052 PM EDT SUN JUN 20 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR WESTERN STEWART COUNTY...
AT 1051 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
SANFORD...MOVING SOUTHWEST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SANFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3205 8478 3198 8482 3195 8487 3192 8491
3195 8496 3197 8496 3197 8503 3199 8507
3201 8507 3203 8505 3215 8483
TIME...MOT...LOC 0252Z 060DEG 15KT 3200 8492
$$010
WWUS52 KFFC 210301
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1101 PM EDT SUN JUN 20 2010
GAC259-210311-
/O.CAN.KFFC.SV.W.0177.000000T0000Z-100621T0315Z/
STEWART GA-
1101 PM EDT SUN JUN 20 2010
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN STEWART COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE
SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 40 MPH...VERY
HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3205 8478 3198 8482 3195 8487 3192 8491
3195 8496 3197 8496 3197 8503 3199 8507
3201 8507 3203 8505 3215 8483
TIME...MOT...LOC 0301Z 060DEG 15KT 3198 8496
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 10:04 PM EDT, 19 minutes earlier.
Area forecast discussion, Jun 20, 10:04 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1004 PM EDT SUN JUN 20 2010 .EVENING UPDATE... A WEAK SURFACE TROUGH HAS PROVIDED THE FOCUS FOR ISOLATED THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS THE SOUTHERN PORTIONS OF THE FORECAST AREA...MAINLY SOUTH OF A COLUMBUS TO MILLEDGEVILLE LINE. THIS ACTIVITY IS GRADUALLY DISSIPATING WITH ONLY ONE STRONG CELL STILL LINGERING OVER STEWART COUNTY. A SOMEWHAT ACTIVE NORTHERLY FLOW ALOFT MAY CONTINUE TO INTERACT WITH THE SURFACE TROUGH TO CONTINUE THE ISOLATED STORM THREAT THROUGH AT LEAST MIDNIGHT OR 1 AM. AFTER 1AM...ZONES SHOW ONLY 10% POPS ACROSS THE SOUTHERN CWA...AND THIS STILL LOOKS REASONABLE WITH LOSS OF DAYTIME HEATING. OVERNIGHT LOWS AND POPS STILL LOOK ON TRACK... THEREFORE NOT PLANNING A ZONE UPDATE AT THIS TIME. /39 ------------------PREVIOUS DISCUSSION----------------------------- .SYNOPSIS... STRONG SUBTROPICAL UPPER RIDGE CENTERED OVER EAST TEXAS WILL EXPAND EAST INTO THE LOWER MS VALLEY THROUGH WED...THEN RETREAT BACK TO THE WEST TOWARD THE END OF THE WEEK AS SHORT WAVE ENERGY HELPS CARVE OUT A DEEP UPPER TROUGH IN THE NE U.S. MEANWHILE...LINGERING SFC TROUGH/OLD CONVECTIVE OUTFLOW BOUNDARY STALLED ACROSS SE GA...WITH DEEPER MOISTURE AND INSTABILITY LOCATED ALONG/SE OF THIS FEATURE. OVERALL PATTERN EXPECTED TO CHANGE LITTLE THROUGH THE WEEK AS UPPER HIGH REMAINS DOMINATE FEATURE. FRIDAY SHOULD PROVE TO BE THE MOST INTERESTING DAY AS BACK DOOR FRONT MOVES SOUTH INTO THE AREA AND PROVIDES A BETTER FOCUS FOR CONVECTION ALONG WITH IMPROVED UPPER DYNAMICS AND NW FLOW ALOFT. 19 && .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... LINGERING SFC BOUNDARY REMAINING FROM SAT MCS...REMAINS ACROSS SE HALF OF GA...ROUGHLY SE OF AN AGS-CSG LINE. DEEPER MOISTURE AND BETTER INSTABILITY CONFINED TO AREAS SE OF THIS BOUNDARY...AND THIS IS WHERE SCT DIURNAL CONVECTION IS INITIATING AT THIS HOUR. EXPECT BULK OF ACTIVITY TODAY TO REMAIN IN THESE AREAS. HOWEVER...WITH HIGH PWS ACROSS THE ENTIRE CWA...HIGHER ON 12Z FFC SOUNDING THAN MODELS PREDICTED...DIFFERENTIAL HEATING...AND OUTFLOW BOUNDARIES FROM CENTRAL GA CONVECTION CREEPING N...CANNOT RULE OUT ISOLD CONVECTION EVEN N GA THROUGH EVENING...PERHAPS EVEN LATE EVENING. ONLY VERY SUBTLE CHANGES INDICATED FOR MON. SFC BOUNDARY WILL REMAIN STALLED ACROSS SE HALF OF THE CWA...ALONG WITH DEEPER MOISTURE AND BETTER INSTABILITY. STRONG SHORT WAVE ENERGY CONTINUES ALONG AND N OF 40 DEG N...WITH ASSOCIATED STRONG AND REPEATED MCS TRACKING THROUGH THIS REGION. HOWEVER...EASTWARD EXPANSION OF UPPER RIDGE THROUGH THE SHORT TERM SHOULD KEEP THIS ACTIVITY WELL NORTH OF THE CWA. AT THIS POINT...MON APPEARS TO BE A CARBON COPY OF TODAY. IT DOES NOT APPEAR ANY SIGNIFICANT SHORT WAVE ENERGY WILL BE ABLE TO PENETRATE THE UPPER RIDGE...SO EXPECT JUST DIURNAL CONVECTION...MAINLY SE HALF OF THE CWA. ISOLD PULSE SEVERE POSSIBLE AT ANY TIME. BY TUE...SE GA SFC BOUNDARY APPEARS TO WASH OUT AND DEEPER MID-LEVEL MOISTURE RETURNS NORTH. DYNAMICS ALOFT ARE NIL...WITH UPPER RIDGE CENTERED ACROSS N AL/N GA AREA. THUS...EXPECT JUST SCT DIURNAL CONVECTION. MODELS SHOW A SLIGHT INCREASE IN 850MB TEMPS THROUGH THE SHORT TERM AS CENTER OF UPPER RIDGE EXPANDS EAST. MAV CONTINUES TO SHOW WARM BIAS...SO WILL LEAN TOWARD MORE REASONABLE MET OR MAV/MET BLEND. A DEGREE OR TWO WARMER AFTERNOONS NOT OUT OF THE QUESTION AS 850MB TEMPS WARM TO AROUND +22C MON. DEEPER MOISTURE MAY TEMPER AFTERNOON HIGHS SOME TUE AFTERNOON. OVERNIGHT LOWS WILL WARM ABOVE NORMAL WITH HIGH PW/RH. OVERNIGHT LOWS ARE EXPECTED TO REMAIN BELOW HEAT ADVISORY CRITERIA...BUT WILL TAKE A CLOSE LOOK AT THE SITUATION BEFORE FINAL FORECAST. .LONG TERM /WEDNESDAY THROUGH SUNDAY/... GFS/ECMWF IN GOOD AGREEMENT ON A BACKDOOR FRONT SINKING SOUTH INTO THE AREA FRI FROM THE MID-ATLANTIC/SOUTHERN APPALACHIANS AS SLIGHT AMPLIFICATION OF UPPER FLOW RESULTS IN DEEPENING NE U.S. UPPER TROUGH. MODEL SOUNDINGS SHOW EXTREME INSTABILITY AND HIGH PW FOR FRI. THUS...WITH BETTER UPPER DYNAMICS...SFC BOUNDARY...NW FLOW ALOFT...AND THE INDICATED INSTABILITY...WOULD EXPECT WIDESPREAD SHRA/TSRA...SOME SEVERE. BY FAR...THIS APPEARS TO BE THE MOST SIGNIFICANT PERIOD FOR CONVECTION IN THE EXTENDED. HAVE INCREASED POPS TO HIGH CHANCE CATEGORY FOR FRI...BUT WILL NOT MENTION SEVERE YET. BEYOND FRI...THE ECMWF/GFS ARE AT ODDS ON THE INTENSITY AND LOCATION OF THE UPPER RIDGE AND THE MOVEMENT/DEVELOPMENT OF A TROPICAL DISTURBANCE IN THE GULF OF MEXICO. GIVEN TOTAL LACK OF CONSISTENCY FROM RUN-TO-RUN...OUTSIDE OF FRIDAY...NO CONFIDENCE IN FOCUSING ON ANY SPECIFIC ONE MODEL INDICATED FEATURE. THUS...WILL CONTINUE WITH ONGOING FORECAST OF DIURNAL CONVECTION AND NEAR/ABOVE NORMAL TEMPS AS THE UPPER RIDGE MEANDERS ABOUT THE AREA. 19 && .AVIATION... NO CONCERNS FOR THE ATLANTA AREA AIRPORTS THIS FORECAST PACKAGE AS HIGH PRESSURE BUILDS FROM THE NORTH... HOLDING A WEAK SURFACE TROUGH AND CONVECTION FAR SOUTH OF THE AIRPORTS. EXPECT A WEAK WIND SHIFT TONIGHT FROM NW TO NE... SOMETIME AROUND 06Z. HOWEVER... WINDS WILL BE LIGHT... GENERALLY 5KTS OR LESS OVERNIGHT. A NE TO E WIND AT 6-8KTS WILL PREVAIL ON MONDAY AT ATL. NO PLANS TO MENTION TS OR CB AT ATL ON MONDAY AS AFTERNOON-EVENING CONVECTION SHOULD REMAIN WELL SOUTH OF THE ATLANTA AREA. DD/39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 71 95 70 95 72 / 10 20 20 20 10 ATLANTA 73 95 75 95 75 / 10 20 20 20 10 BLAIRSVILLE 65 88 67 88 69 / 10 20 20 20 10 CARTERSVILLE 68 94 68 94 69 / 10 20 20 20 10 COLUMBUS 74 95 74 95 74 / 20 30 30 30 20 GAINESVILLE 71 94 72 94 74 / 10 20 20 20 10 MACON 72 94 71 94 74 / 20 30 30 30 20 ROME 67 95 69 95 71 / 10 20 20 20 10 PEACHTREE CITY 69 95 68 95 70 / 10 20 20 20 10 VIDALIA 74 94 75 94 75 / 20 30 30 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 19
Hazardous weather outlook, Jun 20, 6:24 PM EDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 624 PM EDT SUN JUN 20 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 624 PM EDT SUN JUN 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS EVENING AND TONIGHT ISOLATED THUNDERSTORMS REMAIN POSSIBLE ACROSS PARTS OF CENTRAL GEORGIA THROUGH THE EVENING. .SYNOPSIS... A LARGE UPPER LEVEL RIDGE OF HIGH PRESSURE WILL PERSIST OVER THE NORTHWEST GULF REGION. A WEAK SURFACE TROUGH OF LOW PRESSURE NEAR A COLUMBUS TO MACON TO AUGUSTA LINE WILL PROVIDE THE FOCUS FOR ISOLATED SHOWERS AND THUNDERSTORMS THROUGH THE EVENING. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORM THAT DEVELOPS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING... BRIEF HEAVY DOWNPOURS... GUSTY WIND AND SMALL HAIL. THE GREATER CHANCE FOR THUNDERSTORM DEVELOPMENT WILL BE GENERALLY SOUTH OF A LA GRANGE TO WARRENTON LINE. THE THUNDERSTORMS SHOULD DISSIPATE BY LATE EVENING WITH LOSS OF DAYTIME HEATING. .DISCUSSION... THE UPPER RIDGE TO THE WEST WILL HELP HOLD THUNDERSTORM DEVELOPMENT TO MOSTLY ISOLATED IN COVERAGE. MODERATE INSTABILITIES OF 2500 TO 3000 CAPE AND A SURFACE TROUGH OF LOW PRESSURE ACROSS CENTRAL GEORGIA COULD ALLOW A FEW STORMS TO REACH SEVERE LIMITS... WITH LARGE HAIL AND STRONG WINDS THE MAIN THREAT. HOWEVER...THE SEVERE THREAT WILL BE VERY ISOLATED IN NATURE...AND WILL QUICKLY END BY MID TO LATE EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 20, 6:07 PM EDT, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 607 PM EDT SUN JUN 20 2010 GAZ110-202245- 607 PM EDT SUN JUN 20 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS IN TELFAIR COUNTY UNTIL 645 PM EDT... AT 606 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM WORKMORE TO LUMBER CITY...MOVING SOUTHWEST AT 5 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS TELFAIR COUNTY THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WORKMORE...HORSE CREEK WMA AND JACKSONVILLE. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 20, 6:23 PM EDT, 4 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 623 PM EDT SUN JUN 20 2010 GAZ106-108-202315- 623 PM EDT SUN JUN 20 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN CRISP AND WILCOX COUNTIES UNTIL 715 PM EDT... AT 619 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HATLEY...MOVING SOUTHWEST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS CRISP AND WILCOX COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SEVILLE...DOUBLE RUN...PITTS...EAST CRISP...HATLEY...WENONA AND ARABI. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 20, 6:25 PM EDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 625 PM EDT SUN JUN 20 2010 GAZ105-202315- 625 PM EDT SUN JUN 20 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS IN DOOLY COUNTY UNTIL 715 PM EDT... AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PINEHURST...MOVING SOUTHWEST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS DOOLY COUNTY THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE UNADILLA...PINEHURST...BYROMVILLE...FLINT RIVER WMA... RICHWOOD...DRAYTON...LILLY AND VIENNA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 20, 7:04 PM EDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 704 PM EDT SUN JUN 20 2010 GAZ095-105-210000- 704 PM EDT SUN JUN 20 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND 40 MPH WINDS IN HOUSTON AND DOOLY COUNTIES UNTIL 800 PM EDT... AT 704 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HENDERSON...AND MOVING SOUTH AT 10 MPH. WIND GUSTS OF 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL ARE LIKELY AS THIS STORM MOVES ACROSS SOUTH HOUSTON AND NORTH DOOLY COUNTIES THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE GROVE PARK...ELKO...HENDERSON...UNADILLA...PINEHURST AND LILLY.
Special weather statement, Jun 20, 9:10 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 910 PM EDT SUN JUN 20 2010 GAZ102-210200- 910 PM EDT SUN JUN 20 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS IN STEWART COUNTY UNTIL 1000 PM EDT... AT 908 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER WESTVILLE...MOVING SOUTHWEST AT 20 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS STEWART COUNTY THROUGH 1000 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE RICHLAND...TROUTMAN...WESTVILLE...LUMPKIN... PROVIDENCE CANYON STATE PARK AND SANFORD. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Jun 20, 9:55 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 955 PM EDT SUN JUN 20 2010 GAZ102-210230- 955 PM EDT SUN JUN 20 2010 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS IN STEWART COUNTY UNTIL 1030 PM EDT... AT 951 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SANFORD...MOVING SOUTHWEST AT 20 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS STEWART COUNTY THROUGH 1030 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE PROVIDENCE CANYON STATE PARK AND SANFORD. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 2:32 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Taliaferro, Warren | 43 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.